Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 473165, 12 pages
http://dx.doi.org/10.1155/2015/473165
Research Article

Control for Nonlinear Systems with Time-Varying Delay Using Matrix-Based Quadratic Convex Approach

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 30 November 2014; Revised 18 February 2015; Accepted 24 March 2015

Academic Editor: Qingling Zhang

Copyright © 2015 C. Emharuethai and P. Niamsup. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Emharuethai and P. Niamsup, “ Control for Nonlinear Systems with Time-Varying Delay Using Matrix-Based Quadratic Convex Approach,” Mathematical Problems in Engineering, vol. 2015, Article ID 473165, 12 pages, 2015. https://doi.org/10.1155/2015/473165.